Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2005, Issue 1, Pages 143-153
http://dx.doi.org/10.1155/IJMMS.2005.143

Some multiple Gaussian hypergeometric generalizations of Buschman-Srivastava theorem

1Department of Applied Sciences and Humanities, Faculty of Engineering and Technology, Jamia Millia Islamia, New Delhi 110025, India
2Department of Mathematics, Shibli National College, Azamgarh, Uttar Pradesh 276 001, India
3Department of Mathematics, Aligarh Muslim University, Aligarh, Uttar Pradesh 202002, India

Received 29 June 2003

Copyright © 2005 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

M. I. Qureshi, M. Sadiq Khan, and M. A. Pathan, “Some multiple Gaussian hypergeometric generalizations of Buschman-Srivastava theorem,” International Journal of Mathematics and Mathematical Sciences, vol. 2005, no. 1, pp. 143-153, 2005. https://doi.org/10.1155/IJMMS.2005.143.